Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Coughing and Losing my voice

Hello, I'm 11 Years Old and Im coughing and Losing my voice I had this happen before but tomorrow is school i dont want to get anyone sick and i have to go to school because i have exams. How can i stop coughing and losing my voice today
please Help! (I dont think i have a fever)
Asked On : Sat, 29 Jan 2011
Answers:  3 Views:  826
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Dear Alisar, Welcome
It seems you have got pharyngitis or laryngitis following a URTI. Loss of voice with cough is usually a sign of laryngitis & may be due to vocal abuse. Most important is to see an ENT specialist, who will see your throat & prescribe medicines. Also, voice rest, steam inhalation & nebulization would help you.
Answered: Sat, 29 Jan 2011
I find this answer helpful
  User's Response
Like I said Im 11 years so i pretty much didn't understand what you said but is there a easy and faster to top coughing and losing my voice in 1 day! and my other question is will tomorrow be worse like my voice and coughing
Answered: Sat, 29 Jan 2011
  User's Response
Three things will give you some relief
1. Vocal rest-- speak as little as possible
2. Take steam inhalation- for 10-15 min. 3-4 times a day
3. Take a mild cough syrup- like Honitus or benadryl 1 tsf 3 times a day. please note that benadryl may cause sleepiness. Or take Honitus in daytime & Benadryl 1 tsf at bedtime.
Meanwhile as you get time, see an ENT specialist.
Answered: Sat, 29 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor